RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1976, Volume 26, Number 3, Pages 425–428 (Mi tmf3243)  

This article is cited in 1 scientific paper (total in 1 paper)

On a property of solutions of the wave equation

Yu. G. Shondin


Abstract: We consider solutions of the wave equation in $S'(R_{n+1})$ ($n$ is odd) that become zero in the doubly connected region $\vert q^0\vert>\vert\widetilde q\vert+a$. We show that if a condition of sufficient decrease at infinity is imposed on the solution the solution also vanishes in the region $\vert q^0\vert\leqslant\vert\widetilde q\vert-a$.

Full text: PDF file (351 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1976, 26:3, 290–292

Bibliographic databases:

Received: 25.06.1975

Citation: Yu. G. Shondin, “On a property of solutions of the wave equation”, TMF, 26:3 (1976), 425–428; Theoret. and Math. Phys., 26:3 (1976), 290–292

Citation in format AMSBIB
\Bibitem{Sho76}
\by Yu.~G.~Shondin
\paper On~a~property of solutions of the wave equation
\jour TMF
\yr 1976
\vol 26
\issue 3
\pages 425--428
\mathnet{http://mi.mathnet.ru/tmf3243}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=605681}
\zmath{https://zbmath.org/?q=an:0326.35046|0412.35056}
\transl
\jour Theoret. and Math. Phys.
\yr 1976
\vol 26
\issue 3
\pages 290--292
\crossref{https://doi.org/10.1007/BF01032104}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3243
  • http://mi.mathnet.ru/eng/tmf/v26/i3/p425

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. G. Shondin, “Spectral properties of bilocal operators in the expansion of a product of local operators on the light cone”, Theoret. and Math. Phys., 26:3 (1976), 208–212  mathnet  crossref  mathscinet  zmath
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:128
    Full text:49
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019